# SDR DALA1204991814

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 43,625 hours, 9,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1D-5D ARE INOPERATIVE.  MTC T/S  CHARGER FUSE IS BAD REPLACED SAME ALSO REPLACED BATTERY PACK AND CHARGER.  SYSTEM OPERATION IS NORMAL.
